# SDR TRAX200600180

- Difficulty date: May 3, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 17,848 hours, 14,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT STATION, FWD OF FS 280 FLOOR PANEL, FLOOR SUPPORT CORRORED, RESOLVED ON W/O: 24018 TASKCARD: N/R-00126.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE.
